MAUDE Adverse Event Report: TELEFLEX MEDICAL ALLIGATOR GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO

TELEFLEX MEDICAL ALLIGATOR GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO
Model Number IPN914228
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that doctor found broken jaw after procedure, then it was removed well from patient and no patient harm reported.
 
Additional Manufacturer Narrative
(b)(4).The device investigation is pending and a follow-up report will be issued after the investigation is completed.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
(b)(4).The device was returned and a broken jaw was confirmed.The lot number was not reported, so a dhr review was not possible.The complaint history was reviewed for the previous 24 months.There were no similar events reported.The cause for this event cannot be determined.
 
Event or Problem Description

Brand Name
ALLIGATOR GRASPER
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATIO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16039109
Report Number3011137372-2022-00252
Device Sequence Number20629192
Product Code OCW
UDI-Device Identifier14026704640062
UDI-Public14026704640062
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K172775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914228
Device Catalogue NumberGBC250
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown